# SDR 02313650

- Difficulty date: November 9, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During overnight maintenance it was discovered that the aft aisle emergency exit light was inoperative.  Maintenance personnel removed and replaced the lamp in the aft aisle emergency exit light.  An operational check was satisfactory and the aircraft was returned to service.
